Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Prime $ (-1,\,1)$ rings with idempotent


Author: Nicholas J. Sterling
Journal: Proc. Amer. Math. Soc. 18 (1967), 902-909
MSC: Primary 17.60
DOI: https://doi.org/10.1090/S0002-9939-1967-0215893-1
MathSciNet review: 0215893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On right alternative algebras, Ann. of Math. 50 (1948), 1-13. MR 0028828 (10:503g)
  • [2] -, Almost alternative algebras, Portugal Math. 8 (1949), 23-36. MR 0032609 (11:316f)
  • [3] -, The structure of right alternative algebras, Ann. of Math. (2) 59 (1954), 408-417. MR 0061096 (15:774b)
  • [4] M. M. Humm, On a class of right alternative rings without nilpotent ideals, Ph.D. dissertation, Syracuse Univ., Syracuse, N. Y., 1965.
  • [5] E. Kleinfeld, Right alternative rings, Proc. Amer. Math. Soc. 4 (1953), 939-944. MR 0059888 (15:595j)
  • [6] -, On a class of right alternative rings, Math. Z. 87 (1965), 12-16. MR 0170914 (30:1149)
  • [7] C. Maneri, Simple $ ( - 1,1)$ rings with an idempotent, Proc. Amer. Math. Soc. 14 (1963), 110-117. MR 0142596 (26:165)
  • [8] R. L. San Soucie, Right alternative division rings of characteristic $ 2$, Proc. Amer. Math. Soc. 6 (1955), 291-296. MR 0068526 (16:896e)
  • [9] -, Weakly standard rings, Amer. J. Math. 79 (1957), 80-86. MR 0084496 (18:870a)
  • [10] L. A. Skornyakov, Right alternative fields, Izv. Akad. Nauk SSSR Ser. Mat. 15 (1951), 177-184. MR 0040281 (12:669a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.60

Retrieve articles in all journals with MSC: 17.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215893-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society